# SDR UPS805356

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, AILERON CONTROL MANUAL LIGHT ILLUMINATED IN FLIGHT, NO LOSS OF HYD CHECKLIST COMPLETED AND LANDING UNEVENTFUL.  INSPECTED AIL CABLES, PWR PACKS AND ALL ASSOCIATED SYSTEMS AND NO VISUAL DEFECTS NOTED.  AIL HYD PWR SYSTEMS CHECKS NORMAL PER MM 27-10-00.
